Fine Chocolate Industry Association 

FCIA Winter Event 2014 (Members login to get your discounted registration)

  • 01/18/2014
  • 1:00 PM - 9:00 PM
  • InterContinental Hotel - 888 Howard Street San Francisco, CA 94103

Registration

  • Choose this session if you can join us for the entire event. Registration includes access to all afternoon conference programs, our (vendor) Gallery Showcase, networking, and evening program.

    FCIA Member - all access pass registration $225

    Online registration ends Jan 14th. After that time, you'll need to call us or register at the door.
  • Choose this session if you can't join us all day. Check-in opens at 5:30 and registration includes access to our (vendor) Gallery Showcase, networking, and evening program.

    FCIA Member - evening session registration $125

    Online registration ends Jan 14th. After that time, you'll need to call us or register at the door.
  • Our Gallery Showcase vendors receive 1-2 complimentary all-access passes depending on their FCIA Sponsor Member level or booth size. Please contact Tracy Tomassi to complete this registration: info@FineChocolateIndustry.org
  • Choose this session if you are NOT AN FCIA DUES PAYING MEMBER but wish to join us for the entire event. Registration includes access to all afternoon conference programs, our (vendor) Gallery Showcase, networking, and evening program.

    Non Member - all access pass registration $250

    Online registration ends Jan 14th. After that time, there will be an additional $25 surcharge and you'll need to call us or register at the door.
  • Choose this session if you ARE NOT AN FCIA DUES PAYING MEMBER and cannot join us all day. Check-in opens at 5:30 and registration includes access to our (vendor) Gallery Showcase, networking, and evening program.

    Non Member - evening session registration $150

    Online registration ends Jan 14th. After that time, there will be an additional $25 surcharge and you'll need to call us or register at the door.

Registration is closed

  

     Eating With Your Eyes

     Tasting With Your Nose

 

Close your eyes and think about the very first time you ate a really great piece of chocolate? For many this was a life-changing experience. Was it the aroma?... the presentation?... the description?... or the chocolatier’s or chocolate-maker’s story that drew you in?

Merchandising, packaging, marketing, product design, scent and, of course, flavor create a sensory journey that promises a delicious experience that FCIA members and others in the fine chocolate community deliver on-time and time again. As more premium chocolate becomes available, it’s ever more challenging to differentiate your products, entice customers to try your product, and add value to their experience.

Join us in San Francisco as we explore the myriad aspects of the customer’s journey to help you create THE experience that is culminates with your delicious product. Throughout the day in
several programs, experts will delve into the oh-so critical details that comprise this experience. Then our evening program brings it all together with concepts, tips and solutions that you can take away and incorporate into your business.

PROGRAM AGENDA
12:30PM
Check-in For Afternoon Conference Programs

1:00-2:00PM   
Conference Program 1 - 60 min
The Process of Flavour Pairing
Presenter: Chef Anil Rohira
Chef Anil Rohira is a multiple award winner in his field of expertise. This program will focus on understanding the nuances of flavour pairing and how to leverage this as part of creating an awesome customer experience.

2:15-3:45PM    
Conference Program 2 - 90 min
Embrace the Bean; Support the Farmer
Presenters: John Kehoe, Chef Anil Rohira, Gloria Martin Gutierrez
An increasing number of consumers are interested in where their food comes from. This session is all about giving you the info to answer their questions. Our panelist will talk about the work they and their companies are doing in country of origin and ways that you, and your curious customers, can support the farmers in these regions.

5:00PM
Check-in for Evening Program

4:00-5:30PM
Conference Program 3 - 90 min
Finishing Master Class
Presenters: Chef Julian Rose, Jin Caldwell, Chef Paul Edwards
Foodies and chocolate aficionado’s eat with their eyes. Take away the packaging and the next moment will either draw them in or push them away. Our expert panelists will share their experience to discuss and resolve a variety of challenges (recipe composition, finish embellishment, etc.) that prevent the perfect finish.

5:30-6:30PM
Networking & Dinner

6:30-6:45PM
FCIA Updates & Announcements

6:45-8:15PM
Evening Program - 90 min
Eating With Your Eyes; Tasting With Your Nose
Panelists: Michael Recchiuti, Melanie Boudar, Rose Potts, Chef Paul Edwards, Matthew Stevens
Merchandising, packaging, marketing, edutainment experiences (tastings, classes, etc.), product design, scent and, of course, flavor create a sensory journey that promises a delicious experience that the fine chocolate community delivers time and time again. As more premium chocolate becomes available, it’s ever more challenging to differentiate your products, entice customers to try your product, and add value to their experience. Our panelists will expand upon concepts from the earlier sessions and offer tips and solutions that you can take away and incorporate into your business.


  • FCIA's Gallery (vendor) Showcase will be open from 1-5:30PM
  • Complimentary coffee, tea, and water will be available during the event.
  • A  no-host bar will be open from 5-9PM
  • A gourmet buffet will be open from 5:30-6:30PM

Registration Options
Sign up for the entire day or join us after 5:30PM for the evening
program. 

FCIA Event Sponsors

We are extremely grateful to the generous support from these event sponsors

 

 
------FCIA Gallery Showcase Vendors ----- 

Our (vendor) Gallery Showcase is a great way to check out new products and get advise relevant to you business. Visit companies like Cacao Cucina, Cargil, CocoaTown, Chef Rubber, ECom Trading, Micelli Chocolate Mould Company, Swiss Calet/Felchlin, The Confectioners Friend-TCF Sales, Tomric, Trufflymade, Valrhona. Each offers a wide variety of chocolate/ingredients, tools/equipment, and deep knowledge.



FCIA Refund Policy

All cancellation requests must be received at least 1 week before the event date, sent via e-mail to: info@finechocolateindustryassociation.org. Unfortunately, no refunds will be made for requests received after that time.

Refunds are subject to a $20 cancellation fee. Refunds will be issued in the same form payment was made. Please allow two weeks for processing.



© 2017 Fine Chocolate Industry Association, all rights reserved. Privacy Policy Site Map

For membership inquiries: Jennifer Wicks / 1.406.370.8606 / Email Jennifer
For New York Event inquiries: Dan Kaplan / 1.603.491.5716 / Email Dan
Executive Director: Karen Bryant / 1.206.577.9983 / Email Karen

Powered by Wild Apricot Membership Software